×

On a class of linear operators on the spaces \(L_{F}^{p}\) (\(1\leq p < +\infty\)). (Sur une classe d’applications linéaires continues des espaces \(L_{F}^{p}\) (\(1\leq p < +\infty\)).) (French) Zbl 0197.38501


MSC:

47A99 General theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] N. BOURBAKI , Intégration, Éléments de Mathématique , livre VI, chap. I-IV, Paris, 1952 ; chap. V, Paris, 1956 . · Zbl 0049.31703
[2] J. DIEUDONNÉ , Sur le théorème de Lebesgue-Nikodým . III (Ann. Univ. Grenoble, t. 23, 1947 - 1948 , p. 25-53). Numdam | MR 10,519b | Zbl 0030.16002 · Zbl 0030.16002
[3] N. DINCULEANU et C. FOIAS , Mesures vectorielles et opérations linéaires sur LpE (C. R. Acad. Sc., t. 248, 1959 , p. 1759-1762). MR 21 #3753 | Zbl 0088.08801 · Zbl 0088.08801
[4] A. GROTHENDIECK , Résumé de la théorie métrique des produits tensoriels topologiques (Bol. Soc. Mat. São-Paulo, t. 8, 1956 , p. 1-79). MR 20 #1194 | Zbl 0074.32303 · Zbl 0074.32303
[5] R. FORTET et E. MOURIER , Résultats complémentaires sur les éléments aléatoires dans un espace de Banach (Bull. Sc. Math., t. 78, 1954 , p. 14-30). MR 16,149c | Zbl 0059.11502 · Zbl 0059.11502
[6] I. SINGER , Sur les applications linéaires majorées des espaces de fonctions continues (Rend. Accad. Naz. Lincei, t. 27, 1959 , p. 35-41). MR 22 #5885 | Zbl 0122.11503 · Zbl 0122.11503
[7] I. SINGER , Les duals de certains espaces de Banach de champs de vecteurs . II (Bull. Sc. Math., t. 83, 1959 , p. 73-96). MR 22 #9840 | Zbl 0094.09205 · Zbl 0094.09205
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.